# SDR HEEA968285

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE138100G
- Condition: Defective
- Location: Oil Pressure
- Part time: 46 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE READS HIGH.
